Markowitz’s mean-variance asset-liability management with regime switching: a continuous-time model

Ping Chen, Hailiang Yang*, George Yin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

116 Citations (Scopus)

Abstract

This paper considers an asset-liability management (ALM) problem under a continuous-time Markov regime-switching model. By adopting the techniques of [Zhou, X.Y., Yin, G., 2003. Markowitz's meanvariance portfolio selection with regime switching: A continuous-time model. SIAM J. Control Optim. 42, 1466-1482], we investigate the feasibility, obtain the optimal strategy, delineate the efficient frontier, and establish the associated mutual fund theorem.
Original languageEnglish
Pages (from-to)456-465
JournalInsurance: Mathematics and Economics
Volume43
Issue number3
DOIs
Publication statusPublished - 2008
Externally publishedYes

Fingerprint

Dive into the research topics of 'Markowitz’s mean-variance asset-liability management with regime switching: a continuous-time model'. Together they form a unique fingerprint.

Cite this